# SDR 20010420CW009

- Difficulty date: March 16, 2001
- Submitted: April 20, 2001
- Operation: General aviation
- Aircraft: N7430F
- Make and model: Scwzer 269D
- Aircraft serial: 1150452
- Engine: Lyc HIO360D1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: LW11021
- Condition: Damaged
- Location: Nr 2
- Part time: 187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 25 HOUR OIL CHANGE, FOUND METAL PARTICLES IN SUCTION SCREEN AND FILTER.  ON INSPECTION, FOUND NR 2 MAIN BEARING HAD SPUN NEARLY CAUSING ENGINE FAILURE. CHECK SCREENS.
